Skip to Content

Join the 'Systane' group to help and get support from people like you.

Systane Questions

 Clear

We found 18 questions associated with the 'Systane' topic.

Systane - Does this product cause constipation?

Posted 5 Jun 2017 by Leaonbike2951 1 answer

I used the eye drops for a few days which worked very well for my eyes as they were scratchy, sore and very sensitive to light. I recently had laser retinal surgery (both eyes) and the doctor recommended Systane. After I a few days I had severe constipation which resulted in using a laxative, ...

I've been using Systane Ultra preservative for one month now, because I had lasik eye surgery. And?

Posted 17 Apr 2017 by E62MR62MC 0 answers

... now my eye lids and bags under my eyes are swollen. What should I do to reduce this problem? Thank you.

Has anyone noticed an elevated heart rate while using Systane eye lubricant?

Posted 20 Sep 2016 by Med01 0 answers

Since the initial drops, I've noticed an elevated heart rate. I am also using tobramycin drops as well.

Latanoprost - My thought he was using my systane drops but used my latanaprost. What should he do?

Posted 13 Jul 2016 by Velhart 0 answers

... He did flush the eye immediately. It was my husband who accidentally used my prescription

Hashimoto's Disease - I have been diagnosed with hashimotos about 6 months ago and recently went to?

Posted 21 May 2016 by lora02468 1 answer

... eye doctor which he says I have dry eye and gave me a sample of systane balance eye drops. I have gone gluten free and eating organic only foods so I just want to see if anyone else has gone thru this and knows the answer

I purchased Systane Lubricant Eye Drops with the preservative free vials. After I put 2 drops in?

Posted 1 Apr 2016 by hewey242 0 answers

... each eye, there is still product left over with the vial open. I don't need any more. I don't want to waste the product. What should I do?

Systane High Performance vs Long-lasting?

Posted 7 Dec 2015 by natedegrate 0 answers

After having used High-Performance Systane for years I picked up a couple of bottles of Long-Lasting Systane for its name alone. I find my eyes burn with Long-Lasting, whereas High-Performance does not. Is this normal. Do your eyes adjust, eventually, to the Long-Lasting Systane? I'm hesitant ...

I had a sudden reaction to using systane which I'd used for years. Is there a problem with a?

Posted 6 Sep 2015 by rrosetta 0 answers

... specific lot? Got up this morning, opened a new bottle, and now, 10 hours later, my eyes still burn.

Why is it that "hypo tears" prices went so high ($) and hard to find in the market ?

Posted 20 Nov 2014 by enojada 1 answer

as a dependent on hypo tears for almost 20 years since none of other brands like genteal, systane , refresh and some others I have tried help my condition. I am desperate to have them handy.

Can Systane cause headaches ?

Posted 24 Nov 2013 by Ian Harrison 3 answers

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Dry Eye Disease

Systane Patient Information at Drugs.com

Search this Group